# SDR SWIA2020040349895

- Difficulty date: February 25, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Nicked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LOWER PLANK ACCESS HOLE 540EB HAS NICK   (C-CHECK) RO 4/2/2020   REMOVED DAMAGE, RESTORED FINISH IAW BOMB CRJ-200 REO LEAK CHECK ACCOMPLISHED ON AAR W.O 1018283 ZONE 5000 ITEM 0002 S/N 7665261
